# SDR HEEA968497

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 212030010123A
- Condition: Mis Mfg
- Location: Roof
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PANEL DOES NOT FIT AIRFRAME DUE TO HAVING THE WRONG CONTOUR.  IT SHOULD HAVE A CONVEX CURVE SHAPE WHEN LOOKING FROM TOP VIEW.
